Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 339-344
http://dx.doi.org/10.1155/S0161171287000401

Iterative methods for nonlinear quasi complementarity problems

Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 13 April 1985; Revised 1 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “Iterative methods for nonlinear quasi complementarity problems,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 339-344, 1987. https://doi.org/10.1155/S0161171287000401.